# SDR QXEA2021012500028

- Difficulty date: January 23, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000757
- Aircraft time: 6,299 hours, 3,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Missing
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ILLUMINESCENT FLOOR STRIP MISSING AT ROW 20.  REMOVED FROM SERVICE.  INSTALLED APPROXIMATELY 3 FT SECTION OF PHOTO LUMINESCENT STRIP NEXT TO ROW 20AB.  NO OTHER DEFECTS.  PHOTO LUMINESCENT STRIPS ILLUMINATES AS NORMAL,  REF AMM 33-50-21-400-801A.  RETURNED TO SERVICE.
